CureZone   Log On   Join
Re: My insomnia "cured" by Diphenhydramine
 
omo Views: 13,752
Published: 10 years ago
 
This is a reply to # 2,014,423

Re: My insomnia "cured" by Diphenhydramine


Well, diphenhydramine has its uses. I wouldn't discount it completely.

For example, if you're having an allergic reaction and risk going into anaphylactic shock, you should be taking an antihistamine like diphenhydramine.

If you're generally high histamine, taking diphenhydramine could provide some relief.

If you're low serotonin, diphenhydramine could make your current serotonin last longer. So it might be useful as a mood enhancer.

You just need to be aware that it may combine dangerously with other things. Diphenhydramine basically makes your serotonin more powerful. You don't want to do that at the same time you increase the amount of serotonin in your system (with, for example, 5-HTP). That would be a bad combination.

Note that St. John's Wort is supposed to have some serotonin reuptake inhibitory effect. Which means you also shouldn't be taking St. John's Wort with 5-HTP.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

0.453 sec, (1)